Mathematics and Statistics  

Mathematics and Statistics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of mathematics and statistics. As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.


ISSN: 2332-2071 (Print)

ISSN: 2332-2144 (Online)


Contact Us: ms.editor@hrpub.org or editor@hrpub.org

Website: https://www.hrpub.org/journals/jour_info.php?id=34


Archive

Volume 9   2021
Vol.9 No.1
Volume 8   2020
Vol.8 No.1Vol.8 No.2Vol.8 No.2AVol.8 No.3Vol.8 No.4Vol.8 No.5
Vol.8 No.6
Volume 7   2019
Vol.7 No.1Vol.7 No.2Vol.7 No.3Vol.7 No.4Vol.7 No.4AVol.7 No.5
Volume 6   2018
Vol.6 No.1Vol.6 No.2Vol.6 No.3Vol.6 No.4
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4Vol.3 No.5Vol.3 No.6
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Vol.2 No.7Vol.2 No.8
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 2(Feb, 2014) No 2

Intuitionistic Fuzzy Soft Matrix Theory and Multi Criteria in Decision Making Based on T-Norm Operators

Md.Jalilul Islam Mondal, Tapan Kumar Roy

[Abstract] [Full Text] [Full Article - PDF] pp. 55 - 61

DOI: 10.13189/ms.2014.020201

New Operations over Interval Valued Intuitionistic Hesitant Fuzzy Set

Said Broumi, Florentin Smarandache

[Abstract] [Full Text] [Full Article - PDF] pp. 62 - 71

DOI: 10.13189/ms.2014.020202

Goodness-of-Fit Test Based on Arbitrarily Selected Order Statistics

Zhenmin Chen

[Abstract] [Full Text] [Full Article - PDF] pp. 72 - 77

DOI: 10.13189/ms.2014.020203

Robust Extrapolation Problem for Stochastic Processes with Stationary Increments

Maksym Luz, Mikhail Moklyachuk

[Abstract] [Full Text] [Full Article - PDF] pp. 78 - 88

DOI: 10.13189/ms.2014.020204

On Spectral Representation of Varma Models with Change in Regime

Maddalena Cavicchioli

[Abstract] [Full Text] [Full Article - PDF] pp. 89 - 100

DOI: 10.13189/ms.2014.020205

Some Remarks on the Spectrum of the Magnetic Stark Hamiltonians

Rachid Assel, Mouez Dimassi, Claudio Fernandez

[Abstract] [Full Text] [Full Article - PDF] pp. 101 - 104

DOI: 10.13189/ms.2014.020206